# SDR DALA2017010300066

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 70,187 hours, 52,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CEILING EMER LIGHTS OUT IN F/C & TAIL COMPARTMENT. R&R B5-28 POWER SUPPLY REF MM 33-53. OPS CKS GOOD.
